# SDR QXEA2017060500403

- Difficulty date: May 26, 2017
- Submitted: June 5, 2017
- Operation: Air carrier
- Aircraft: N409QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4051
- Aircraft time: 37,858 hours, 39,414 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 85339512101
- Condition: Corroded
- Location: Threshold
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PAX DOOR LWR THRESHOLD AND EDGE CHANNEL CORRODED. REMOVED AFT PAX LWR THRESHOLD AND EDGE CHANNEL IAW SRM 51-42-05. BLENDED CORROSION ON EDGE CHANNEL WITHIN LIMITS (0.037" REMAINING FROM 0.040" NOM) IAW SRM 53-40-23 REPAIR 01. FIT, DRILLED AND INSTALLED NEW EDGE ANGLE PN 85339512-101 WITH EXISTING EDGE CHANNEL PN 85339542-101 IAW SRM 51-42-05-02-01 & 51-42-45-02-01. AREA REPROTECTED IAW SRM 51-21-10-02-01 & 51-25-10-02-01 & 51-25-15-02-01.
